Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Recurring acne even after taking medicines. How to remove acne spots and scars?

hello sir i m going through skin problem for a long...i got acne when i was 17.. i consulted with my doctor many times...every time when he prescribed medicine i started to take those & after the course my skit gets clear...but later on the acne comes back..& now i am not taking any medicine but just wash my face with acne aid bar...but the thing is that the spots & scars that caused by acne are not being removed...if you could help me out of this trouble..
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
i hope you have not been picking up on any of the lesions as that will lead to deep scars and pigmentation. In case you have active lesions you need to treat them first. The creams that you can applyare :-
ou need to follow a routine of cleansing, sunscreen , creams daily.cleanse your face with cetaphil cleansing lotion for acneprone skin thrice daily.sunscreen needs to be used daily , neutrogena would be a good choice.creams would be:-clindamycin gel on the active acne lesions in the morning and Retin A 0.025% cream at night on the entire face.Retin A needs to be applied only at night, start with coming it for 2 hours and then gradually increase the time interval to keep it overnight.this will cause priming of skin. after 10 days, you can start peels. chemical peels with glycolic acid will be effective. for this you will need to go to a dermatologist.also if the dermatologist has the equipment for photofacial with ipl will be very effective.the method depends on the facilities available with the dermatologist.however meanwhile you could start the creams.chemical peels can also be done with salicylic will take a while but surely everything will clear up.
Answered: Tue, 9 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor